# SDR DL733040188

- Difficulty date: February 24, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N311WA
- Make and model: Boeing 737347
- Aircraft serial: 23597
- Aircraft time: 47,805 hours, 32,992 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Cylinder
- Part number: 6546221517
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAKING THE RUNWAY IN A LEFT TURN, HEARD A BANG. THOUGH THE A/C FELT OK, ELECTED TO PULL OFF THE RUNWAY AND HAVE MAINT INSPECT THE AIRCRAFT.  FOUND THE LEFT NOSE WHEEL AND AXLE BROKEN.  REPLACED NOSE GEAR.
